# SDR COMA2011061370027

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 19,039 hours, 13,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69038101002
- Condition: Dented
- Location: Fuselage
- Part time: 19,039 hours, 13,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SKIN PANEL ASSY HAS MULTIPLE DENTS AND DEPRESSIONS, FS 1162.00 TO VS67.5 PERCENT.  PERFORMED A MAJOR REPAIR BY REMOVING AND REPLACING AFT UPPER SKIN ASSY BY REMOVING AND INSTALLING NEW SOLID RIVETS IAW CRJ-700 SRM 51-42-06-001-001-A01 AND REMOVING AND INSTALLING NEW HI-LITE FASTENERS IAW CRJ-700 SRM 51-42-21-001-001-A01.
